# SDR WX0A071697

- Difficulty date: September 17, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304941
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP INBD VANE LOWER SURFACE HAS MULTIPLE DENTS.  REMOVE DAMAGED SECTION, FABBED DOUBLER & FILLER AND INSTALLED, BONDED, REPAIR PARTS IAW SRM 51-70-2, PARAGRAPH 18, PAGE 91.
